# SDR AALA20190205001

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 58,494 hours, 9,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EMERGENCY LIGHT WOULD NOT TEST WHEN SWITCH WAS IN THE ARM POSITION. MAINTENANCE REPLACED COCKPIT EMERGENCY LIGHT EXIT SIGN ASSEMBLY PER MM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
